# SDR 2WAA2019051600001

- Difficulty date: May 16, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N802WA
- Make and model: Doug MD 83
- Aircraft serial: 53052
- Aircraft time: 57,181 hours, 37,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1001191
- Part serial: 1799
- Condition: Discharged
- Location: Cabin
- Part time: 1,615 hours, 674 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY LIGHT BATTERY PACK INOP. R/R FWD CABIN EMERGENCY LIGHT BATTERY PACK IAW AMM 33-53-00.
